# SDR DALA2023101808591

- Difficulty date: September 24, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 141,740 hours, 20,844 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 FOUND #2 ENG OUTBOARD NACELLE ACCESS PANEL MISSING. CORRECTIVE CATION: INSTALLED NACELLE STRUT ACCESS DOOR PER B767 AMM 54-33. DEFERRAL + PLACARD REMOVED (4191823)
